Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The Fatou-Zygmund property for Sidon sets


Author: S. W. Drury
Journal: Bull. Amer. Math. Soc. 80 (1974), 535-538
MSC (1970): Primary 43A25, 43A35
DOI: https://doi.org/10.1090/S0002-9904-1974-13484-1
MathSciNet review: 0336239
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L.-A. Lindahl and F. Poulsen, Thin sets in harmonic analysis, Problem 5.5, p. 67, Lecture Notes in Pure and Appl. Math., Dekker, New York, 1971. MR 393993
  • 2. R. E. Edwards, E. Hewitt and K. A. Ross, Lacunarity for compact groups. III, Studia Math. 44 (1972), 429-476. MR 340982
  • 3. S. W. Drury, Sur les ensembles de Sidon, C.R. Acad. Sci. Paris Sér. A-B 271 (1970), A162-A163. MR 42 #6530. MR 271647
  • 4. S. W. Drury, Unions of sets of interpolation, Conference on Harmonic Analysis, Maryland, Lecture Notes in Math., no. 266, Springer-Verlag, New York, 1972, pp. 23-33. MR 394059
  • 5. W. Rudin, Fourier analysis on groups, Interscience Tracts in Pure and Appl. Math., no. 12, Interscience, New York, 1962. MR 27 #2808. MR 152834
  • 6. N. Th. Varopoulos, Seminar on sets of interpolation, Mittag-Leffler Institute, 1969-70 (multilith).
  • 7. K. A. Ross, Fatou-Zygmund sets, Proc. Cambridge Philos. Soc. 73 (1973), 57-65. MR 310553

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 43A25, 43A35

Retrieve articles in all journals with MSC (1970): 43A25, 43A35


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13484-1

American Mathematical Society